1 doctor weighed in:

Lf there is any need of taking another dose of abortion tablet while bleeding after a week of taking the abortion pill?

1 doctor weighed in
Dr. Alvin Lin
Internal Medicine - Geriatrics

In brief: Go see ur Family Doc

If you're still bleeding a week after undergoing chemical abortion, you need to go see your prescribing doc, whether Family Doc, GYN or Planned Parenthood, for an evaluation for retained products of conception ie incomplete abortion.
You may need a D&C. Go to ER immediately if you feel weak, lightheaded, dizzy, faint, etc, possibly due to excess blood loss.

In brief: Go see ur Family Doc

If you're still bleeding a week after undergoing chemical abortion, you need to go see your prescribing doc, whether Family Doc, GYN or Planned Parenthood, for an evaluation for retained products of conception ie incomplete abortion.
You may need a D&C. Go to ER immediately if you feel weak, lightheaded, dizzy, faint, etc, possibly due to excess blood loss.
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors